# SDR IXXA0300014O

- Difficulty date: February 11, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N827BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45971
- Aircraft time: 84,346 hours, 35,036 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 2588787904
- Part serial: 0470154
- Condition: Failed
- Location: Yaw Damper
- Part time: 84,346 hours, 35,036 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM MCO DURING CLIMBOUT DESTINED FOR TOL AIRCRAFT EXPERIENCED YAW ABNOMALY.  CREW ELECTED TO RETURN TO MCO.  AFTER UNEVENTFUL LANDING IN MCO MAINTINANCE INSPECTED SYSTEM AND TRANSFERRED THE YAW DAMPNER TO MEL.  ALL WORK COMPLETED PER APPLICABLE MANUALS AND AIRCRAFT RETURNED TO SERVICE WITH YAW DAMP SYSTEM DEFERRED.  FURTHER TROUBLESHOOTING ON 2/12/2003 IN IAH REVEALED YAW DAMPNER COMPUTER FAULTY.  THIS COMPONENT WAS REPLACED AND SYSTEM OPERATIONALLY CHECKED NORMAL.  IAH MAINTENANCE COMPLETED ALL TASKS PER APPLICABLE MANUALS, CLEARED MEL ITEM AND RETURNED AIRCRAFT TO SERVICE.
